• PennyS's Avatar

    PennyS shared an experience

    Oh No (Cancer has spread/Metastasized): PET scan didn't look good. Ultrasound looks bad too. Liver biopsy done today. Time to wait for results.

    1 Comment
    • beachbum5817's Avatar
      beachbum5817

      @PennyS, I am so sorry to read this. Let us know how you make out. I will keep you in my thoughts and prayers. Take care.

      12 months ago
  • PennyS's Avatar

    PennyS asked a questionBreast Cancer

    any advice on help

    29 answers
    • LiveWithCancer's Avatar
      LiveWithCancer

      My cousin wrote that she knows someone in Lubbock, too, that she is contacting to see if s/he can be of any assistance. I'll let you know what I hear, if anything.

      12 months ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      PennyS - I posted on your wall with information and some questions my friend who is the judge gave and has. If you would like to give me more information about your situation, you can email me at livewithcancer2015 @ gmail.com ... getting rid of the extra spaces, of course. (The system won't allow us to give email addresses here.

      12 months ago
    • BarbarainBham's Avatar
      BarbarainBham

      PaulineJ, thank you.
      The phrase I mentioned is in the New Testament, which I've studied more than the Old Testament, and feel that it is an "update" to the Old Testament. In many places the Old Testament conflicts.

      The phrase you discussed sounds negative to me, or either I didn't understand.

      12 months ago
  • PennyS's Avatar

    PennyS started following

    Question: any advice on help

  • PennyS's Avatar
  • PennyS's Avatar
  • PennyS's Avatar

    PennyS asked a questionBreast Cancer

    Perjeta rash

    4 answers
    • PennyS's Avatar
      PennyS

      Thanks, I'll talk to her again.

      about 1 year ago
    • Jouska's Avatar
      Jouska

      PennyS, definitely alert your oncologist. A slight rash from Perjeta is not uncommon, but mine was severe and it got infected. Eventually I had to see a dermatologist and she identified the right antibiotic for me to take. Unfortunately we had to discontinue the use of Perjeta for me after three rounds. So you definitely want to keep an eye on it.

      about 1 year ago
    • junie1's Avatar
      junie1

      I too also on perjeta,, and have noticed a lot of itching on my arms. it is very frustrating. thanks carm for the suggestion for topical corticosteroid. I will try that.

      about 1 year ago